World journal of cardiology · 2020
Heparin-induced thrombocytopenia in renal insufficiency undergoing dialysis and percutaneous coronary intervention after acute myocardial infarction: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wang Jing, Deng Song-Bai, She Qiang
Аннотация
BACKGROUND: Heparin-induced thrombocytopenia (HIT) is a rare complication of heparin therapy, and is characterized by arteriovenous thrombosis and bleeding events. The incidence of HIT after percutaneous coronary intervention (PCI) in patients with myocardial infarction complicated with renal failure is rarely reported.
CASE SUMMARY: We report a 73-year-old man with acute myocardial infarction and renal failure who underwent hemodialysis and PCI, and developed a progressive decline in platelets and subcutaneous hemorrhage of both upper limbs after heparin treatment. In addition to a gradual decrease in platelets, the patient's 4T's score was 7, and HIT antibody was positive, confirming the diagnosis of HIT.
CONCLUSION: Patients receiving heparin combined with antiplatelet therapy should be monitored closely, especially for their platelet count. In the case of thrombo-cytopenia, HIT should be highly suspected. When the diagnosis of HIT is confirmed, timely individualized treatment should be delivered.
CASE SUMMARY: We report a 73-year-old man with acute myocardial infarction and renal failure who underwent hemodialysis and PCI, and developed a progressive decline in platelets and subcutaneous hemorrhage of both upper limbs after heparin treatment. In addition to a gradual decrease in platelets, the patient's 4T's score was 7, and HIT antibody was positive, confirming the diagnosis of HIT.
CONCLUSION: Patients receiving heparin combined with antiplatelet therapy should be monitored closely, especially for their platelet count. In the case of thrombo-cytopenia, HIT should be highly suspected. When the diagnosis of HIT is confirmed, timely individualized treatment should be delivered.